# SDR AWXA200100613

- Difficulty date: November 30, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 39,407 hours, 18,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 0408
- Condition: Defective
- Location: Zone 263
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - FLT 0116 - "C" - CAPTAIN REPORTED L2 AND R2 EMERGENCY EXIT LIGHTS INOPERATIVE. MAINTENANCE REPLACED POWER SUPPLY 13WL IAW AMM 33-51-38, OPERATIONALLY CHECKED GOOD.
